# SDR 2006FA0000733

- Difficulty date: June 7, 2006
- Submitted: July 27, 2006
- Operation: General aviation
- Aircraft: GLGTG
- Make and model: Boeing 737-300
- Engine: Cfmint CFM563B2
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Tube
- Part number: 9387M34G01
- Condition: Damaged
- Location: Fuel Drain
- Component: Combustor Case
- Component part number: 9995V17G08
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF: MDR NR MDR002/06)  STRIP OF CORE ASSEMBLY NOTED FRETTAGE DAMAGE TO 3 LOCATIONS ON THE NR 3 POSITION FUEL NOZZLE DRAIN TUBE.  THE DEEPEST WAS TO A DEPTH OF .016 INCH.  THE ROUTE CAUSE OF THE FRETTAGE HAD BEEN DETERMINED AS CONTACT WITH RIVETS ON THE DEFLECTOR ASSY.  THE MODULE (41X24410) WAS REFURBISHED IAW BA REFURBISH SPECIFICATION AND IAW 72-41-XX AT LAST SHOP VISIT.  (K)
